第十九屆口筆譯教學國際學術研討會

第十九屆口筆譯教學國際學術研討會
The 19th International Symposium on Translation and Interpreting Teaching

會議主題:「翻譯與跨文化溝通」

Conference Theme: 《Intercultural Communication and Translation》

Venue: Jin-De Campus, National Changhua University of Education, Taiwan
Conference Date: 23 May 2015

最新消息
News

2015/5/28:第十九屆口筆譯教學國際學術研討會於104年5月23日假本校順利圓滿落幕。 本校新聞稿(News)連結

2015/5/28:感謝各方學術先進參與本次大會,活動照片陸續增加中。 照片(Pictures)連結

2015/5/1:感謝各位踴躍報名,由於目前上午場次人數已達場地容納上限,線上報名已於4/17額滿提前截止。本活動僅開放中午過後現場報名,不便之處,敬請見諒。

2015/5/1:已報名成功之與會者請注意,研討會當日上下午備有各一班接駁車,相關通知已於本周寄出,如未收到請來信!

2015/4/28:議程已上線!

活動簡介
About

Program Poster

Program Poster

The theme of the 19th International Symposium on Translation and Interpreting Teaching is "Intercultural Communication and Translation."

The related topics include:

  • Intercultural communication and media translation (跨文化溝通與媒體翻譯)
  • Intercultural communication and practices in translation and interpretation (跨文化溝通與口筆譯實務)
  • Intercultural communication and teaching translation and interpretation (跨文化溝通與口筆譯教學)
  • Other topics related to translation and interpretation (其他口筆譯相關主題)

口筆譯教學研討會自1997年至今,每年邀請國內知名翻譯所承舉,一直是口筆譯領域專家學者彼此交流的最佳平台,歷屆的研討會,除了廣邀教學與實務方面的學者專家之外,亦網羅國內外之研究人才,共同切磋學習,交換心得 與研究成果。舉凡教學經驗的分享,或是研究成果的發表,對國內翻譯實務及研究的發展貢獻良多。一直以來,口筆譯教學國際學術研討會在輔仁大學、長榮大學、台灣師範大學、文藻外語學院以及高雄第一科技大學等校輪流主辦下 ,已奠定穩固的基礎,每屆專題演講人及論文發表人的表現深獲國內外學者肯定。職是,彰化師範大學將承襲此研討會的傳統,於民國104年5月23日舉辦本屆(第十九屆)口筆譯教學國際學術研討會,會議主題為「翻譯與跨文化溝通」(Intercultural Communication and Translation),意在凸顯翻譯與文化、教學、實務方面所涉及的問題。

翻譯是一種媒介,在應對現代國際社會的各種衝突,凡是有關跨學科、跨領域、跨文化的內容,都是從翻譯開始而產生交流。現今,翻譯在世界文化的交流和發展歷史中扮演重大的角色,但翻譯過程也受到來自文化的影響和制約 。此屆研討會以翻譯與文化、教學、實務方面的互動關係為視角,結合國內外學者的研究,探討翻譯多元融合與現實衝突的現象。

翻譯研究、教學及現實之間時有衝突。翻譯研究者對現實中存在的既複雜 、多元又多層面的翻譯衝突問題尚欠缺有效對策,同時,翻譯教學者所教授的翻譯方法也時常與翻譯實務略有差距。因此,面對現實的翻譯問題,翻譯研究與教學應如何輔助譯者,走出理論的制約與衝突相當重要,我們應思考翻譯的新面向,使得翻譯理論與教學可產生有效的契機與成效。據此,此會議將各方翻譯學者集合在一起,以期讓學者彼此了解並交流翻譯教學、實務、以及學術研究上的斬獲,同時本地學者也能藉著國際學者的與會,有機會了解東、西方有關翻譯文化的多元方向。

本研討會在主要主題之下訂出了四個子題,希望將翻譯與文化、教學、實務方面的研究呈現在國內外相關領域的學者面前,藉由國際頂尖學者加入國內學者參與此知性盛宴,為翻譯研究與口筆譯教學塑造出全新的多元面貌,提供更宏觀的思考方向,進而提昇國內翻譯水平,增進國際能見度。和過去所舉辦的研討會一樣,我們希望此會可以成為翻譯學問最佳的交流平台,讓各方學者盡興對談。

會議徵稿啟事以中、英文公佈。到目前為止,我們已邀請到在英國曼徹斯特大學任教之翻譯界巨擘Professor Mona Baker,阿拉伯聯合大公國沙迦美利堅 大學教授/彰化師大翻譯研究所前國科會客座教授Professor Basil Hatim,以及美國蒙特瑞國際研究學院之知名口譯專家學者Professor Min-Hua Liu等三位著作 等身之學者擔任專題演講者。籌備委員會也決定在研討會中舉辦一場座談會,邀請專題講者與翻譯學學會代表參與討論,主題為「翻譯研究的方向」(Translation Research: Qualitative or Quantitative? Bottom-up or Top-bottom?)。

與會國家:阿拉伯聯合大公國、英國、美國、澳大利亞、馬其頓、伊拉克、中國大陸、中華民國共8國。預計國內外學者80位、觀眾200人將參與盛會,從多面向討論翻譯學的現狀與所面臨的挑戰。

指導單位 Supervisors:

  • 科技部 Ministry of Science and Technology
  • 教育部 Ministry of Education

主辦單位 Organizer:

  • 國立彰化師範大學 National Changhua University of Education (NCUE)

承辦單位 Executive Organizer:

  • 國立彰化師範大學 翻譯研究所 Graduate Institute of Translation and Interpretation, NCUE

協辦單位 Executive Co-organizers:

  • 台灣翻譯學學會 Taiwan Association of Translation and Interpretation
  • 國立彰化師範大學文學院 College of Liberal Arts, NCUE
  • 國立彰化師範大學英語系 Department of English, NCUE
  • 國立彰化師範大學兒童英語研究所 Graduate Institute of Children's English, NCUE

徵稿啟事
Call for paper

Important Dates:

  • Deadline for abstracts: 30 June 2014
  • Notification of acceptance: 15 August 2014
  • Full paper deadline: 31 July 2015

Keynote Speaker:

  • Professor Mona Baker, Centre for Translation and Intercultural Studies, University of Manchester
  • Professor Basil Hatim, Department of Arabic & Translation Studies, American University of Sharjah
  • Professor Minhua Liu, Middlebury Institute of International Studies at Monterey

Author/presenter Guidelines:

  • Each presentation is 15 minutes and followed by 5 minutes Q&A.
  • Abstracts should be approximately 350 words, and 4-6 keywords should be listed in the end.
  • All abstracts will be reviewed anonymously.
  • For more information, please email ncue2015ti@gmail.com

Organizer:

Graduate Institute of Translation and Interpretation, National Changhua University of Education

Co-organizers:

Taiwan Association of Translation and Interpretation

Contact Information:

Ms. Tina Lin
Tel: 04-7232105 ext. 2552
Email: ncue2015ti@gmail.com

線上報名
Registration

報名已截止

Registration deadline: April 30 (Thursday), 2015

報名截止日期:2015/4/30 (四)

※感謝各位踴躍報名,但因會議場地座位有限,

「第十九屆口筆譯教學國際學術研討會」線上報名已於 4/17 額滿提前截止。

The Symposium is full up due to the limited seats. Thank you.

會議議程
Program

時間(Time) 程序(Session) 地點(Venue)
8:00 ~ 8:45 報到 Registration 教學大樓 1F, Teaching Building
8:45 ~ 9:00 開幕致詞 Opening Speech
專題演講一 Keynote Speech I
9:00 ~ 9:50
(50 mins)
主持人 Moderator :
彭鏡禧 (國立台灣大學名譽教授/輔仁大學客座教授)
Prof. Ching-Hsi Perng (Professor Emeritus, National Taiwan University/ Visiting Professor, Fu Jen Catholic University)
主講者 Speaker :
Prof. Mona Baker (Professor of the University of Manchester)
講題 Topic :
Translation in Protest Movements
T006
9:50 ~ 10:20
(30 mins)
茶敘 Tea/Coffee Break
專題演講二 Keynote Speech II
10:20 ~ 11:10
(50 mins)
主持人 Moderator :
彭輝榮 (國立彰化師範大學文學院院長)
Prof. Hui-Zung Perng (Dean of College of Arts, National Changhua University of Education)
主講者 Speaker :
Prof. Basil Hatim (Professor of American University of Sharjah)
講題 Topic :
Form and Content in the Balance: It Is Not So Much What We Say; It Is How We Say It
T006
專題演講三 Keynote Speech III
11:10 ~ 12:00
(50 mins)
主持人 Moderator :
廖本瑞 (義守大學語文學院院長暨語言中心主任)
Prof. Pen-Shui Liao (Dean of College of Language Arts and Director of Language Center, I-Shou University)
主講者 Speaker :
劉敏華 (美國蒙特瑞國際研究學院教授)
Prof. Min-Hua Liu (Professor of Middlebury Institute of International Studies at Monterey)
講題 Topic :
從性向到養成:口譯的教與學
T006
12:00 ~ 13:20
(80 mins)
中午休息用餐 Lunch Break T104、T105
論文發表一 Paper Presentation I
Room T205 Room T206 Room T207
主持人 Moderator 彭鏡禧 (國立台灣大學名譽教授/輔仁大學客座教授) Prof. Ching-Hsi Perng (Professor Emeritus, National Taiwan University/ Visiting Professor, Fu Jen Catholic University) 楊承淑 (輔仁大學跨文化研究所所長) Prof. Cheng-Shu Yang (Director of Graduate Institute of Cross-Cultural Studies, Fu Jen Catholic University) 黃翠玲 (文藻外語大學翻譯系暨多國語複譯所所長) Prof. Tsui-ling Huang (Chair of Graduate Institute of Multilingual Translation and Interpreting, Wenzao Ursuline University of Languages)
13:20 ~ 13:40
(20 mins)
發表人Presenter
吳萼洲 Dr. E-Chou Wu
The Cultural Filter and Yen Yuan-shu's Translation of “The Killers”
李恭蔚 Prof. Gong-Way Lee
跨文化翻譯與東亞現代化:以新詞創造力為觀點
王宜貞 Dr. Yi-Chen Wang
電影字幕中的粗話翻譯策略:以四部西班牙電影為例
13:40 ~ 14:00
(20 mins)
發表人Presenter
鄭旭 Dr. Yuk Sunny Tien
The English Translation of Dialect in Lao She's Teahouse
李延輝 Dr. Yen-Hui Li
翻譯小津安二郎:《珈琲時光》與《東京家族》中小津風格的再現與改寫
李奕青 Ms. Yi-Qing Li
福爾摩斯穿長袍-《時務報》四篇福爾摩斯翻譯手法研究
14:00 ~ 14:20
(20 mins)
發表人Presenter
劉海平 Ms. Haiping Liu
Manipulating Simone de Beauvoir: A Case Study of the Chinese Translations of the Second Sex

論文發表二 Paper Presentation II
Room T205 Room T206 Room T207
主持人 Moderator 董大暉 (長榮大學翻譯學系所主任) Prof. Da-Hui Dong (Chair of Dept. of Translation and Interpretation Studies, Chang Jung Christian University) 張嘉倩 (國立台灣大學外文系暨翻譯碩士學位學程教授) Prof. Chia-Chien Chang (Professor of Dept. of Foreign Languages and Literatures/ Graduate Program in Translation and Interpretation, National Taiwan University) 張鳳蘭 (國立彰化師範大學翻譯研究所教授) Prof. Feng-Lan A. Chang (Professor of Graduate Institute of Translation and Interpretation, National Changhua University of Education)
14:20 ~ 14:40
(20 mins)
發表人Presenter
陳雅齡 Prof. Brenda Ya-Ling Chen
Court Sight Translation from Text Linguistic Approach 法庭視譯的文本語言分析策略
張其帆 Dr. Chi-Fan Chang
Non-renditions in Court Interpreting
陳瑞清 Dr. Wallace Chen
從科普文本英漢平行語料庫看簡繁漢譯版本的文化詞語翻譯顯化差異
14:40 ~ 15:00
(20 mins)
發表人Presenter
鄧敏君 Ms. Min-Chun Teng
中日文學作品中的「視點」翻譯
張梵 Mr. Albert Chang
Rendering Numbers in Consecutive Interpreting: A Case Study of CI from English into Chinese
甘惠華 Ms. Hui-Hua Kan
史宗玲Prof. Chung-Ling Shih
A Probe into International Travelers’ Preference: Differences in Normalization and Explicitation Features between Translated and Non-Translated English Tourism Texts
15:00 ~ 15:30
(30 mins)
茶敘 Tea/Coffee Break
論文發表三 Paper Presentation III
Room T205 Room T206 Room T207
主持人 Moderator 陳瑞山 (國立高雄第一科技大學應用英語系教授) Prof. Ruey-Shan Chen (Professor of Dept. of English, National Kaohsiung First University of Science and Technology) 李憲榮 (長榮大學名譽教授) Prof. Shane-Rong Lee (Professor Emeritus, Chang Jung Christian University) 廖柏森 (國立臺灣師範大學翻譯研究所所長/台灣翻譯學學會理事長) Prof. Po-Sen Liao (Chairman of Graduate Institute of Translation and Interpretation, National Taiwan Normal University/ President of Taiwan Association of Translation and Interpretation)
15:30 ~ 15:50
(20 mins)
發表人Presenter
黃金盛 Dr. Jin-Sheng Huang
Translation and Power Relation in The World Republic of Letters
温婷惠 Dr. Ting-Hui Wen
A Corpus-based Study on Translator's Style of The Great Gatsby
張瓅文 Dr. Li-Wen Chang
Investigating Note-taking in Consecutive Interpreting from a Visual Communication Perspective
15:50 ~ 16:10
(20 mins)
發表人Presenter
余文章 Dr. Isaac Yue
George Orwell and Dong Leshan: The Political Parallelism of Nineteen Eighty-Four and Yi jiu ba si
Dr. Kais A. Kadhim Al Alwan
The Analysis of Context and Ideology in English-Arabic Translation: With Reference to BBC News Discourse
鄭雅丰 Dr. Ya-Feng Cheng
客家新詩之英譯策略
座談會 Panel Discussion (Q & A)
16:20 ~ 17:50
(90 mins)
主題:《翻譯研究的方向》
Translation Research: Qualitative or Quantitative? Bottom-up or Top-bottom?
主持人 Moderator:
李憲榮 (長榮大學名譽教授)
Prof. Shane-Rong Lee (Professor Emeritus, Chang Jung Christian University)
與談人 Commentators:
Prof. Mona Baker (Professor of The University of Manchester)
Prof. Basil Hatim (Professor of American University of Sharjah)
Prof. Min-Hua Liu (Professor of Middlebury Institute of International Studies at Monterey)
廖柏森 (國立臺灣師範大學翻譯研究所所長/台灣翻譯學學會理事長)
Prof. Po-Sen Liao (Chairman of Graduate Institute of Translation and Interpretation, National Taiwan Normal University/ President of Taiwan Association of Translation and Interpretation)
賴秉彥 (國立彰化師範大學翻譯研究所所長)
Prof. Ping-Yen Lai (Director of Graduate Institute of Translation and Interpretation, National Changhua University of Education)
楊承淑 (輔仁大學跨文化研究所所長)
Prof. Cheng-Shu Yang (Director of Graduate Institute of Cross-Cultural Studies, Fu Jen Catholic University)
T006
17:50 閉幕 End of Conference
17:50~ 賦歸 Farewell

交通與住宿
Transportation & Accomodation

國立彰化師範大學位置圖 Location of NCUE

國立彰化師範大學位置圖 Location of NCUE

進德校區交通指南:

  • 鐵公路:
    從彰化火車站搭乘「彰化客運」,「台中客運」102路線,「台汽客運」往台中,大甲或是埔里方向的班車,於彰化師範大學下車,步行約五分鐘,即可抵達。
  • 中山高速公路:
    彰化市以北者,經高速公路南下,下王田交流道往彰化方向,經大肚橋,沿中山路直行經台化工廠、7-11,左轉進德路即可抵達。 彰化市以南者,經高速公路北上,下彰化交流道往彰化方向,沿中華西路右轉中央路,上中央路橋,左轉中山路(台一線)直行,右轉進德路即可抵達。
  • 國道三號高速公路:
    由快官系統交流道(往彰化方向)下中彰快速道路(台74線),至中彰終點右轉彰南路(台14線),至中山路左轉,經台化工廠,左轉進德路,即可抵達。
  • 高鐵:
    臺灣高鐵台中(烏日)站下車,轉搭「台中客運」102(白)路線、101路線,「彰化客運」台中-鹿港路線,「員林客運」台中-西港路線、台中-西螺路線,於彰化師範大學下車,步行約五分鐘,即可抵達。(註:以上資訊若有異動,以高鐵車站現場公告為準)

住宿資訊:

全台大飯店 台灣大飯店 福泰商務飯店

聯絡我們
Contact Us

Ms. Tina Lin / Ms. Eileen Chen
Address: No.1, Jin-De Road, Changhua 500, Taiwan
Graduate Institute of Translation and Interpretation
National Changhua University of Education
Tel: 886-4-7232105 ext. 2552
Email: ncue2015ti@gmail.com, ti@cc2.ncue.edu.tw